# SDR ASOA20130325021C

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 28,097 hours, 21,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 15206
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE OVERWING EXTERNAL EMERGENCY LIGHT WAS FOUND INOPERATIVE. MX INSPECTED AND REPLACED THE NR 1 BATTERY POWER SUPPLY.  OPS CHECKED GOOD.
